Metrics

From
Moment Problem and Inverse Cauchy Problems for Heat Equation by O. Yaremko, N. Yaremko and T. Eliseeva Turkish Journal of Analysis and Number Theory. 2015, 3(1), 33-36 doi:10.12691/tjant-3-1-8
Views
6915
Html 6529
Abstract 386
03 March 2015 (publication date) through 25 January 2020 *
14.84 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2969
PDF1026
Epub673
XML896
PPT0
Figures200
Tables174
Export: 1777
RIS584
BibTex559
Endnote634
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com